$0.00
FREE SHIPPING OVER $99*

Codral Relief 6 Signs Hot Drink 10 Sachets

  Product ID: 68821

SELECT A PRESCRIPTION
IMPORTANT NOTE: A VALID AUSTRALIAN PRESCRIPTION IS REQUIRED TO BE SENT BY POST BEFORE THIS ITEM CAN BE SHIPPED LEARN MORE
PRIVATE PRESCRIPTION PRICE
N/A
Add to cart Add to cart
DISCOUNTED PBS PRICE
N/A
Add to cart
CONCESSION PBS PRICE
N/A
Add to cart
SAFETY NET PRICE
N/A
Add to cart
FOR MORE INFORMATION ON PRESCRIPTIONS CLASSIFICATIONS CLICK HERE

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Codral Relief 6 Signs Hot Drink 10 Sachets

Codral Relief 6 Signs Hot Drink 10 Sachets

Product ID: 68821
$11.49
SAVE $2.50
Don't Pay RRP: $13.99
QTY
Add to cart
IMPORTANT NOTICE:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.

Pharmacist Only Medicine

This product is a Pharmacist Only Medicine and requires pharmacist advice before we can dispatch this product. You must first place the order and then contact our pharmacists within 48 hours on 1300 367 283. The pharmacist will determine if this product is appropriate for you and if so, approve the order. In the event that you do not do this, the product will be deleted from your order and the balance of your order will be dispatched. This is not required if you have a doctor's prescription.

 

General Information

Codral Relief Max Strength lemon flavoured hot drink relieves the 6 signs of cold and flu; Headaches, fever, body aches & pain, blocked and runny nose, sore throat and chesty coughs.

Warnings

Phenylephrine may cause sleeplessness in some people. Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.

CAUTION

Keep out of reach of children.
If symptoms persist, see your doctor.
Do not use if sachet seal is broken or damaged.

Ingredients

Phenylketonurics: contains Phenylalanine

CONTAINS

Paracetamol 1000mg, Guiaphenesin 200mg, Phenylephrin Hydrochloride 12.2mg, Aspartame (E951) and about 2.0g sucrose (sugar) per sachet. Also contains 468mg of sodium per 20g (recommended maximum daily dose)

Directions

Pour the contents of one sachet into a mug. Fill with hot (not boiling water). Stir until dissolved and drink.
How often: One sachet every 4-6 hours as necessary.
Maximum: 4 sachets in 24 hours.
When to stop: This medicine should not be used for longer than a few days in adults or 48 hours in children except on medical advice.
Do not use
- for children under 12 years
- if you have taken paracetamol
Ask your doctor before use:
- if you have high blood pressure
- if you are taking anti-depressants
- if you have heart problems
- if you are pregnant
- if you are taking any other medicines to treat cough and cold

USAGE ADVICE

Who can use this Codral product
- Adults
- Children 12 years and over
Use this Codral product for
- headaches
- fever
- body aches & pain
- blocked & runny nose
- sore throat
- chesty cough
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 0ms
  • REVIEWS, PRODUCT
  • bvseo-msg: The resource to the URL or file is currently unavailable.;